# SDR GUUA12130701

- Difficulty date: December 13, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 24,895 hours, 29,813 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT RT FIRE BOTTLE DISCHARGE ANNUNCIATOR ILLUMINATED.  SECURED LOOSE CONNECTION AT RT FIRE BOTTLE.
